Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The double centralizer algebra as a linear space


Author: Robert A. Fontenot
Journal: Proc. Amer. Math. Soc. 53 (1975), 99-103
MSC: Primary 46L05
DOI: https://doi.org/10.1090/S0002-9939-1975-0407613-7
MathSciNet review: 0407613
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ be a $ {C^{\ast}}$-algebra and $ M(A)$ be the double centralizer algebra of $ A$. The properties semireflexivity, nuclearity, $ ({\text{DF)}}$, and strict compactness of the unit ball are characterized in $ M(A)$ endowed with the strict topology.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05

Retrieve articles in all journals with MSC: 46L05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0407613-7
Keywords: Double centralizers, $ {C^{\ast}}$-algebra, nuclear, semireflexive, $ ({\text{DF)}}$
Article copyright: © Copyright 1975 American Mathematical Society